# SDR DALA2024062006272

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: UNKNOWN
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CORROSION ON BODY OF ACTUATOR PNEUMATIC OF R1 DOOR BTW STA 310.5 /STA 324 AND S-14R /S-15R ON PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00413: ACTUATOR PNEUMATIC OF R1 DOOR BTW STA 310.5 /STA 324 AND S-14R /S-15R ON PAX CABIN WAS REPLACED BY SERVICIABLE PER B757-200 AMM 52-11-34. (0400639)
